# SDR SWAA2023012683882

- Difficulty date: December 20, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 7.5 COMMON TO AFT SIDE OF BS 986 FLOOR BEAM HAS AN OVERSIZED HOLE (EXISTING).   LOCATED AND DRILLED NEW INTERCOSTAL AT RBL 7.5 PN#147A5733U1 IAW SRM 51-40-05; IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723... OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION STEP 1.   VERIFIED OK TO INSTALL.  INSTALLED INTERCOSTAL FROM BS986-BS1006 RBL 7.5 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723.
